Discussions By Condition: Female sexual conditions

my breasts get bigger .. bigger ...!!! :(

Posted In: Female sexual conditions 2 Replies
  • Posted By: Anonymous
  • February 16, 2011
  • 06:32 PM

im 21. and i married about 8 months ago . im slim and my weight is 50 kgs . 2 days befor my last period i felt my bra is a bit Tight for my breasts . after some days i felt more Tighter.
and i finally had to change it to a bigger size. but i felt this mode again 2 weeks after it :(
but i didnt attention. i was in the bed that my breasts opened my bra badly :-0 and my husband forced me to dont attention. he said : " they'll be more beautiful "
and i scare because i change my bra 2 times and if my breasts get bigger ...they'll be big for me .and now i have problem with my some clothes. because they're small just for my breasts and my other places of body don't get change !!!!!!!!
what is the problem ?

Reply Flag this Discussion

2 Replies:

  • You're pretty young, its probably just natural growth. It's possible estradiol levels are high though, is it still an issue for you? Are you on birth control?
    Anonymous 42,789 Replies
    • September 6, 2012
    • 03:50 AM
    • 0
    Flag this Response
  • Is there any chance you are pregnant? That would be my first guess. My second guess would be hormones you are ingesting, such as the effects of birth control or thyroxine if you have a thyroid issue. My third guess would be your body is simply growing! My fourth guess--And don't freak out!-- is if you do a breast examination and you find a lump, it could potentially be a more malicious cause.
    rememberme923 9 Replies
    • September 2, 2013
    • 04:18 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?